Alert archive / Nevada / Wind Advisories in 2025

Wind Advisory 24, NWS Las Vegas, NV

October 2, 2025San Bernardino County, California; Clark County, Nye County, Nevada

NWS Las Vegas, NV issued this wind advisory at Oct 2, 2025, 11:50 AM PDT for San Bernardino County, California; Clark County, Nye County, Nevada. It took effect at Oct 3, 2025, 5:00 AM PDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Oct 2, 2025, 11:50 AM PDT (18:50 UTC)
In effect from
Oct 3, 2025, 5:00 AM PDT
Expired
Oct 4, 2025, 2:00 AM PDT
In force
21 hr
Issued by
NWS Las Vegas, NV

Counties San Bernardino County, CA, Clark County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 116 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 6.8 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2025-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2025-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2911 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

796 
WWUS75 KVEF 021850
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1150 AM PDT Thu Oct 2 2025

CAZ523-030900-
/O.NEW.KVEF.WI.Y.0024.251003T1500Z-251004T0600Z/
Western Mojave Desert-
Including the cities of Fort Irwin, Barstow, and Daggett
1150 AM PDT Thu Oct 2 2025

...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Western Mojave Desert.

* WHEN...From 8 AM to 11 PM PDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ524-525-030900-
/O.NEW.KVEF.WI.Y.0024.251004T0000Z-251004T0900Z/
Eastern Mojave Desert-Morongo Basin-
Including the cities of Mitchell Caverns, Baker, Mountain Pass,
Yucca Valley, Twentynine Palms, and Morongo Valley
1150 AM PDT Thu Oct 2 2025

...WIND ADVISORY IN EFFECT FROM 5 PM FRIDAY TO 2 AM PDT SATURDAY...

* WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Eastern Mojave Desert and Morongo Basin.

* WHEN...From 5 PM Friday to 2 AM PDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

STESSMAN
9 follow-up statements
601 
WWUS75 KVEF 021915
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1215 PM PDT Thu Oct 2 2025

NVZ019-031200-
/O.EXB.KVEF.WI.Y.0024.251003T1200Z-251004T0300Z/
Spring Mountains-Red Rock Canyon-
Including the cities of Mt Charleston and Red Rock Canyon
1215 PM PDT Thu Oct 2 2025

...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with 40 to 50 mph wind gusts 
  expected.

* WHERE...Spring Mountains-Red Rock Canyon.

* WHEN...From 5 AM to 8 PM PDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ523-031200-
/O.CON.KVEF.WI.Y.0024.251003T1500Z-251004T0600Z/
Western Mojave Desert-
Including the cities of Fort Irwin, Barstow, and Daggett
1215 PM PDT Thu Oct 2 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Western Mojave Desert.

* WHEN...From 8 AM to 11 PM PDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ524-525-031200-
/O.CON.KVEF.WI.Y.0024.251004T0000Z-251004T0900Z/
Eastern Mojave Desert-Morongo Basin-
Including the cities of Mitchell Caverns, Baker, Mountain Pass,
Yucca Valley, Twentynine Palms, and Morongo Valley
1215 PM PDT Thu Oct 2 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM FRIDAY TO 2 AM PDT 
SATURDAY...

* WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Eastern Mojave Desert and Morongo Basin.

* WHEN...From 5 PM Friday to 2 AM PDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

STESSMAN
093 
WWUS75 KVEF 031114
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
414 AM PDT Fri Oct 3 2025

NVZ019-031500-
/O.CON.KVEF.WI.Y.0024.251003T1200Z-251004T0300Z/
Spring Mountains-Red Rock Canyon-
Including the cities of Mt Charleston and Red Rock Canyon
414 AM PDT Fri Oct 3 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with 40 to 50 mph wind gusts 
  expected.

* WHERE...Spring Mountains-Red Rock Canyon.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ523-031500-
/O.CON.KVEF.WI.Y.0024.251003T1500Z-251004T0600Z/
Western Mojave Desert-
Including the cities of Barstow, Fort Irwin, and Daggett
414 AM PDT Fri Oct 3 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM 
PDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Western Mojave Desert.

* WHEN...From 8 AM this morning to 11 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ524-525-031500-
/O.CON.KVEF.WI.Y.0024.251004T0000Z-251004T0900Z/
Eastern Mojave Desert-Morongo Basin-
Including the cities of Mitchell Caverns, Twentynine Palms,
Mountain Pass, Yucca Valley, Morongo Valley, and Baker
414 AM PDT Fri Oct 3 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM 
PDT SATURDAY...

* WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Eastern Mojave Desert and Morongo Basin.

* WHEN...From 5 PM this afternoon to 2 AM PDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

CM
368 
WWUS75 KVEF 031502
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
802 AM PDT Fri Oct 3 2025

NVZ019-040000-
/O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0600Z/
Spring Mountains-Red Rock Canyon-
Including the cities of Mt Charleston and Red Rock Canyon
802 AM PDT Fri Oct 3 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with 40 to 50 mph wind gusts 
  expected.

* WHERE...Spring Mountains-Red Rock Canyon.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ523-040000-
/O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0300Z/
Western Mojave Desert-
Including the cities of Daggett, Barstow, and Fort Irwin
802 AM PDT Fri Oct 3 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Western Mojave Desert.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ524-525-040000-
/O.CON.KVEF.WI.Y.0024.251004T0000Z-251004T0900Z/
Eastern Mojave Desert-Morongo Basin-
Including the cities of Morongo Valley, Mitchell Caverns, Baker,
Yucca Valley, Mountain Pass, and Twentynine Palms
802 AM PDT Fri Oct 3 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM 
PDT SATURDAY...

* WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Eastern Mojave Desert and Morongo Basin.

* WHEN...From 5 PM this afternoon to 2 AM PDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

Planz
245 
WWUS75 KVEF 032358
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
458 PM PDT Fri Oct 3 2025

CAZ523-040300-
/O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0600Z/
Western Mojave Desert-
Including the cities of Daggett, Fort Irwin, and Barstow
458 PM PDT Fri Oct 3 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Western Mojave Desert.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

NVZ019-040300-
/O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0300Z/
Spring Mountains-Red Rock Canyon-
Including the cities of Red Rock Canyon and Mt Charleston
458 PM PDT Fri Oct 3 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with 40 to 50 mph wind gusts 
  expected.

* WHERE...Spring Mountains-Red Rock Canyon.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ524-525-040300-
/O.CON.KVEF.WI.Y.0024.251004T0000Z-251004T0900Z/
Eastern Mojave Desert-Morongo Basin-
Including the cities of Yucca Valley, Mitchell Caverns, Baker,
Twentynine Palms, Mountain Pass, and Morongo Valley
458 PM PDT Fri Oct 3 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SATURDAY...

* WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Eastern Mojave Desert and Morongo Basin.

* WHEN...Until 2 AM PDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JCS
358 
WWUS75 KVEF 040254
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
754 PM PDT Fri Oct 3 2025

NVZ019-040400-
/O.EXP.KVEF.WI.Y.0024.000000T0000Z-251004T0300Z/
Spring Mountains-Red Rock Canyon-
Including the cities of Red Rock Canyon and Mt Charleston
754 PM PDT Fri Oct 3 2025

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

Winds have decreased across the area and the Wind Advisory has been 
allowed to expire.

$$

CAZ523-040600-
/O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0600Z/
Western Mojave Desert-
Including the cities of Daggett, Fort Irwin, and Barstow
754 PM PDT Fri Oct 3 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Western Mojave Desert.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ524-525-040600-
/O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0900Z/
Eastern Mojave Desert-Morongo Basin-
Including the cities of Yucca Valley, Mitchell Caverns, Baker,
Twentynine Palms, Mountain Pass, and Morongo Valley
754 PM PDT Fri Oct 3 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY...

* WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Eastern Mojave Desert and Morongo Basin.

* WHEN...Until 2 AM PDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JCS
534 
WWUS75 KVEF 040559
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1059 PM PDT Fri Oct 3 2025

CAZ523-040700-
/O.EXP.KVEF.WI.Y.0024.000000T0000Z-251004T0600Z/
Western Mojave Desert-
Including the cities of Daggett, Fort Irwin, and Barstow
1059 PM PDT Fri Oct 3 2025

...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

Winds have decreased across the area and the Wind Advisory has been 
allowed to expire.

$$

CAZ524-525-040900-
/O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0900Z/
Eastern Mojave Desert-Morongo Basin-
Including the cities of Yucca Valley, Mitchell Caverns, Baker,
Twentynine Palms, Mountain Pass, and Morongo Valley
1059 PM PDT Fri Oct 3 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY...

* WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Eastern Mojave Desert and Morongo Basin.

* WHEN...Until 2 AM PDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JCS
281 
WWUS75 KVEF 040600
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1100 PM PDT Fri Oct 3 2025

CAZ524-525-040900-
/O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0900Z/
Eastern Mojave Desert-Morongo Basin-
Including the cities of Yucca Valley, Mitchell Caverns, Baker,
Twentynine Palms, Mountain Pass, and Morongo Valley
1100 PM PDT Fri Oct 3 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY...

* WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Eastern Mojave Desert and Morongo Basin.

* WHEN...Until 2 AM PDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JCS
773 
WWUS75 KVEF 040716
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1216 AM PDT Sat Oct 4 2025

NVZ014-040900-
/O.NEW.KVEF.FZ.W.0002.251005T0700Z-251005T1500Z/
Esmeralda and Central Nye County-
Including the cities of Goldfield, Beatty, Silver Peak, and Dyer
1216 AM PDT Sat Oct 4 2025

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT 
SUNDAY...

* WHAT...Temperatures falling to 32 at Dyer early Sunday morning.

* WHERE...Esmeralda and Central Nye County.

* WHEN...From midnight tonight to 8 AM PDT Sunday.

* IMPACTS...Frost and freeze conditions could kill crops and other 
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

CAZ524-525-040900-
/O.CON.KVEF.WI.Y.0024.000000T0000Z-251004T0900Z/
Eastern Mojave Desert-Morongo Basin-
Including the cities of Mitchell Caverns, Yucca Valley,
Twentynine Palms, Mountain Pass, Morongo Valley, and Baker
1216 AM PDT Sat Oct 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT EARLY THIS 
MORNING...

* WHAT...West-northwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Eastern Mojave Desert and Morongo Basin.

* WHEN...Until 2 AM PDT early this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

CM
058 
WWUS75 KVEF 040832
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
132 AM PDT Sat Oct 4 2025

CAZ524-525-040945-
/O.EXP.KVEF.WI.Y.0024.000000T0000Z-251004T0900Z/
Eastern Mojave Desert-Morongo Basin-
Including the cities of Mitchell Caverns, Yucca Valley,
Twentynine Palms, Mountain Pass, Morongo Valley, and Baker
132 AM PDT Sat Oct 4 2025

...WIND ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING...

Winds have decreased across the area and the Wind Advisory will be 
allowed to expire.

$$

NVZ014-041200-
/O.CON.KVEF.FZ.W.0002.251005T0700Z-251005T1500Z/
Esmeralda and Central Nye County-
Including the cities of Goldfield, Beatty, Silver Peak, and Dyer
132 AM PDT Sat Oct 4 2025

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM 
PDT SUNDAY...

* WHAT...Temperatures falling to 32 at Dyer early Sunday morning.

* WHERE...Esmeralda and Central Nye County.

* WHEN...From midnight tonight to 8 AM PDT Sunday.

* IMPACTS...Frost and freeze conditions could kill crops and other 
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

CM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Oct 2, 9:45 AM PDT, 2 hours 5 minutes earlier. Its key messages:

  • * Our next system arrives Friday, bringing precipitation chances to the Great Basin and dry, gusty conditions elsewhere. * Beyond Friday, temperatures will remain slightly below normal along with dry conditions.
Area forecast discussion, Oct 2, 9:45 AM PDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
945 AM PDT Thu Oct 2 2025

.KEY MESSAGES...

* Our next system arrives Friday, bringing precipitation chances to
  the Great Basin and dry, gusty conditions elsewhere.

* Beyond Friday, temperatures will remain slightly below normal
  along with dry conditions.

&&

.DISCUSSION...through Wednesday.

Models remain in good agreement on the arrival of our next system on
Friday and expectations for this storm have not changed too much.
Precipitation chances remain confined to the Sierra and Great Basin,
where PoPs range from 20-60% (highest in our farthest northwest
locations). Precipitation amounts don't look significant at this
time, with the valleys having a 75% chance of less than 0.25" and
the mountains having a 75% chance of less than 0.50". However, snow
levels around 9,500-10,000 feet will allow some minor snow
accumulations (1-4") to occur on the Sierra crest. Farther
southeast, dry conditions continue on Friday while winds ramp up.
Fairly widespread gusts of 20-40 mph are likely (50% chance or
greater) from western San Bernardino/southern Inyo counties up to
central/northern Mohave County and Lincoln County. Hi-res guidance
highlights portions of the Owens Valley and the Desert Rock to
Indian Springs area with 50% odds of seeing 40+ mph gusts due to
localized downsloping.

The progressive nature of this system means that it'll be out of our
area by Saturday. In its wake, drier conditions, cooler
temperatures, and lighter breezes. Ensembles continue to indicate a
reloading/persistent trough over the western US through the middle
of next week, which means the aforementioned conditions are likely
to linger, albeit with a slight moderation in temperatures toward
seasonable values.

&&

.AVIATION...For Harry Reid...For the 18Z Forecast Package...Winds
follow typical diurnal patterns today, with light and variable
winds settling in from the southeast later this morning before
picking up and swinging around to the southwest in the afternoon.
As winds swing around to the southwest this afternoon, sustained
speeds will increase to around 10-12KT, with intermittent higher
gusts to 18- 20KT expected. These gusty southwesterly winds will
continue into the evening hours. Thereafter, winds remain
southwesterly, with gusts diminishing through early morning when
gusts to 20-30 knots return through the end of the period. VFR
conditions prevail with FEW-SCT clouds with bases around 25kft.

For the rest of southern Nevada, northwest Arizona and southeast
California...For the 18Z Forecast Package...Winds will generally
follow diurnal patterns through the forecast period. Winds shift
to the south to southwest this afternoon, increasing to around
10-15KT with gusts to 18-22KT common. Up-valley gusts closer to
25KT are expected in the Owens Valley this afternoon, and across
the western Mojave Desert, gusty westerly winds are expected to
hold off until the evening, with gusts to 25-30KT expected there
through the night. Otherwise, VFR conditions prevail with passing
mid and high clouds, and showers expected to develop across the
Sierra Crest this afternoon and evening.

&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.

&&

DISCUSSION...Woods
AVIATION...Stessman

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

Nearby

Wind Advisories in Nevada, 2025Wind Advisories in California, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.